# SDR SWAA2023090686336

- Difficulty date: August 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2023-490497<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A18229508;DUE DATE:30-OCT-23.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[03] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB TASK COMPLETED.
